Close
Close

Paracetamol (Calpol®) for Children 0-2 Years Old

Close

Paracetamol (Calpol®) for Children 2-6 Years Old

Close

Paracetamol (Calpol®) for Children 6-12 Years Old

Close

PanaCool

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Paracetamol Calpol Infant Drops

Paracetamol (Calpol®) for Children 0-2 Years Old

  • Infant Drops Suspension
  • 0-2 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
Paracetamol Calpol 2-6

Paracetamol (Calpol®) for Children 2-6 Years Old

  • Suspension
  • 2-6 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
Paracetamol Calpol 6-12

Paracetamol (Calpol®) for Children 6-12 Years Old

  • Suspension
  • 6-12 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
PanaCool Children's Cooling Patch

PanaCool Children's Cooling Patch

  • Children's Cooling Patch
  • 1-12 Years
  • For express cooling action

  • L-Methol, Tween 80, Sodium Polyacrylate, Glycerin, Tartaric Acid, Polyviny Alcohol, Sodium Polyacrylate Starch, Propylene Glycol, Methylparaben, Propylparaben, Polyvinylpyrrolidone, FD&C Blue No. 1, Purified Water
colour free baby drops

Children's Panadol

Children's Panadol Colourfree Suspension
1-5 Years

For over 50 years, Children’s Panadol has given mums the confidence to get their kids back to being kids fast, through effective pain and fever relief. With Children’s Panadol liquid formulations, you can rest assured that nothing starts to work faster on fever 2-3, 5, *.

It’s Australia’s leading brand for children’s pain relief7, and the brand mums recommend & trust the most for their kids1.
 

Nothing is more effective2-5, †. Trust Children’s Panadol to provide effective relief whilst also being suitable for your little ones. The active ingredient in Children’s Panadol is Paracetamol, which is suitable for 98% of the population6.

Compare similar products

Where to buy

Download the Bub Tracker App

Overview

What does it relieve?

  • Fever
  • Teething
  • Immunisation
  • Earache
  • Headache
  • Cold & Flu symptoms

What's the format?

Suspension

A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.

What are its features?

Fast relief while being gentle to little stomachs

Other features:

Colourfree | Great NEW flavours – a choice of Strawberry or Orange | PET bottle with neck insert for easy dosing (BPA free) | Accurate, easy dosing device | Sugar free No artificial colours

What are the ingredients?

Active ingredient: Paracetamol 24 mg/mL

Overview

  • What Does It Relieve?

    • Fever
    • Teething
    • Immunisation
    • Earache
    • Headache
    • Cold & Flu symptoms
  • What's The Format?

    Suspension

    A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.

  • What Are Its Features?

    Fast relief while being gentle to little stomachs

    Other features:
    Colourfree
    Great NEW flavours – a choice of Strawberry or Orange
    PET bottle with neck insert for easy dosing (BPA free)
    Accurate, easy dosing device
    Sugar free
    No artificial colours

  • What Are The Ingredients?

    Active ingredient: Paracetamol 24 mg/mL

How To Use

Shake bottle, use the measuring device provided to accurately measure the correct dose (see diagram found here:https://www.panadol.com.au/products/colorfree-suspension-1-5-years.html).

Once the correct dose has been measured it can be mixed with juice or water first before it is taken.

This dose may be repeated if necessary, every 4 hours.

Dosage

Match the child's weight to the chart below. If the weight is not known then match the age of the child.

If your child weighs less than 10kg (or is under 1 year of age) or more than 20 kg, please consult your doctor about adjusting the dosage amount.

Warning

Do not give more than 4 doses in one day or within any 24-hour period. Do not use for more than 48 hours at a time except on medical advice.

Further Information

The recommended dose for Children's Panadol in children under 12 years is 15 milligrams of paracetamol for every 1 kilogram body weight. Follow the dosage instructions on the bottle, do not exceed the recommended dose unless directed by your doctor.

Enquiries

If you would like any further information regarding Children's Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533, or send a query through our website.

References

1 Ipsos Brand & Ad Tracking, October 2014

2 Autret-leca E et al. Curr Med Res Opin 2007; 23(9)2205-2211

3 Walson PD et al. AJDC 1992;146626-623

4 Schachtel BP, Thoden MA. Clin Pharmacol Ther 1993;53593-601

5 Celebi S et al. Indian J Pediatr 2009;76:287-91

6 Clarke GD et al. lnt J Pharm Pract 2008;16:1–4 (GSK sponsored)

7 Nielsen MAT Volume Sales June 2015

* Refers only to non-prescription medicines and is based on the liquid paracetamol formulation given at a dosage of 15 mg/kg.

† Refers to only non-prescription medicines at the recommended Australian doses for paediatric paracetamol (15mg/kg) and ibuprofen (10mg/kg).

Related Products

Related Products

Related Products

Related Articles

Related Articles